Items where Author is "Walkden, C. P."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.


Hadjiloucas, D. and Nicol, M. J. and Walkden, C. P. (2002) Regularity of invariant graphs over hyperbolic systems. Ergodic Theory and Dynamical Systems, 22 (2). pp. 469-482. ISSN 0143-3857

Pollicott, M. and Walkden, C. P. (2001) Livsic theorems for connected Lie groups. Transactions of the American Mathematical Society, 353 (7). pp. 2879-2895. ISSN 1088-6850

MIMS Preprint

Moss, A and Walkden, C. P. (2011) The Hausdorff dimension of some random invariant graphs. [MIMS Preprint]

Moss, A and Walkden, C. P. (2011) Stable topological transitivity properties of Rn-extensions of hyperbolic transformations. [MIMS Preprint]

This list was generated on Thu Aug 22 01:01:27 2019 BST.